# SDR PNSA000204

- Difficulty date: February 9, 2000
- Submitted: March 6, 2000
- Operation: Air carrier
- Aircraft: N8327S
- Make and model: Piper PA-32-301
- Aircraft serial: 328106039
- Aircraft time: 9,160 hours
- Engine: Lyc IO540K1G5
- Engine time: 2,160 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, ENGINE STARTED TO CUT OUT.  RETURNED TO BASE.  ENGINE, FUEL SYSTEM AND IGNITION SYSTEM WERE INSPECTED AND FOUND SERVICEABLE NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER PROBLEMS HAVE BEEN NOTED.
